# SDR R61A201603050195

- Difficulty date: March 5, 2016
- Submitted: March 16, 2016
- Operation: Air carrier
- Aircraft: N129HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000211
- Aircraft time: 21,106 hours, 16,702 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Nut
- Part number: NAS577B6A
- Condition: Corroded
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, LT MLG MID DOOR UPPER ATTACH LUG BARREL NUT IS CORRODED.  MX R & R BARREL NUTS IAW AMM, SRM 51-40-01, PN NAS577B6A, NUT.
